Alert archive / Mississippi / Flash Flood Warnings in 2004
Flash Flood Warning 79, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Oct 19, 2004, 5:29 AM CDT for Pontotoc County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2004, 5:29 AM CDT (10:29 UTC)
- Expired
- Oct 19, 2004, 7:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Pontotoc County, MS
The radar
The Columbus AFB radar (KGWX), 78 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3284 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 4.1
- Supercell composite
- 18.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMEG 191031 FFWMEM MSC115-191230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 529 AM CDT TUE OCT 19 2004 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI * UNTIL 730 AM CDT * AT 529 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED VERY HEAVY RAIN FALLING OVER NORTHERN PONTOTOC COUNTY WITH UP TO 4 INCHES OF RAIN ESTIMATED BY RADAR IN THE PAST 2 HOURS... * CITIES AFFECTED THROUGH 730 AM CDT INCLUDE... ECRU .A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. .STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3439 8884 3426 8883 3424 8925 3437 8924 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Oct 19, 3:07 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Oct 19, 3:07 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 307 AM CDT TUE OCT 19 2004 .DISCUSSION... BUSY NIGHT HERE WITH SEVERE WEATHER THROUGHOUT MUCH OF THE DAY HERE. WARM FRONT NOW WELL NORTH OF THE FORECAST AREA AND COLD FRONT NOW EXTENDS ACROSS NORTHWEST ARKANSAS INTO EASTERN OKLAHOMA. THIS BOUNDARY WILL EVENTUALLY SINK SOUTH THROUGH THE REGION BY WEDNESDAY MORNING. DO EXPECT SOME ADDITIONAL THUNDERSTORM DEVELOPMENT TODAY AS THE FRONT MAKES ITS SOUTH. SPC DOES HAVE SLIGHT RISK FOR SOUTHEAST 2/3RDS OF FORECAST AREA. BY WEDNESDAY NIGHT...UPPER LEVEL RIDGE BEGIN TO TAKE CONTROL OVER TEXAS AND SHOULD HELP DRY THINGS OUT HERE. HAVE REMOVED POPS FROM FORECAST FOR WEDNESDAY NIGHT THROUGH FRIDAY. NEXT CHANCE OF RAIN WILL BE FRIDAY NIGHT AS COLD FRONT APPROACHES REGION. WILL NOT ISSUE ZONES UNTIL 4 AM AS WATCH EXPIRES AT THAT TIME. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. &&
Hazardous weather outlook, Oct 19, 4:07 AM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 407 AM CDT TUE OCT 19 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-201100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 407 AM CDT TUE OCT 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF NORTHEAST MISSISSIPPI UNTIL 8 AM. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS MUCH OF THE MID SOUTH SOUTH AND EAST OF A LINE FROM PARIS TENNESSEE TO FORREST CITY ARKANSAS. A STATIONARY FRONT WAS LOCATED JUST NORTH OF THE MID-SOUTH THIS MORNING. THIS FRONT WILL SLOWLY MOVE SOUTH AS A COLD FRONT TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS ARE POSSIBLE AGAIN BEGINNING FRIDAY NIGHT AND CONTINUING INTO THE WEEKEND. THESE STORMS ARE NOT ANTICIPATED TO BE SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THIS MORNING OVER NORTHEAST MISSISSIPPI AND MAY BE NEEDED ELSEWHERE LATER THIS MORNING.
In the hours before
Local storm report, Oct 18, 11:53 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 PM CDT MON OCT 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 5 SE FRIENDSHIP 35.86N 89.18W
10/18/2004 CROCKETT TN TRAINED SPOTTER
SEVERAL TREES DOWN AND POWER LINES DOWNS JUST NORTH OF
THE TOWN OF CROCKETT MILLS.
&&Special weather statement, Oct 19, 2:35 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 0235 AM CDT TUE OCT 19 2004 ARZ008-009-017-018-026>028-MOZ113-115-TNZ001-002-019-048-190835- CLAY AR-CRAIGHEAD AR-GREENE AR-LAWRENCE AR-MISSISSIPPI AR-POINSETT AR-RANDOLPH AR-DUNKLIN MO-PEMISCOT MO-DYER TN-LAKE TN-LAUDERDALE TN- OBION TN- 0235 AM CDT TUE OCT 19 2004 TORNADO WATCH NUMBER 863 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: IN ARKANSAS... CLAY... CRAIGHEAD... GREENE... LAWRENCE... MISSISSIPPI... POINSETT... RANDOLPH... IN MISSOURI... DUNKLIN... PEMISCOT... IN TENNESSEE... DYER... LAKE... LAUDERDALE... OBION... ARZ035-036-048-049-058-MSZ001>017-TNZ003-004-020-021-049>055-088>092- 190835- CRITTENDEN AR-CROSS AR-LEE AR-PHILLIPS AR-ST FRANCIS AR-ALCORN MS- BENTON MS-COAHOMA MS-DESOTO MS-ITAWAMBA MS-LAFAYETTE MS-LEE MS- MARSHALL MS-PANOLA MS-PONTOTOC MS-PRENTISS MS-QUITMAN MS-TATE MS- TIPPAH MS-TISHOMINGO MS-TUNICA MS-UNION MS-CARROLL TN-CHESTER TN- CROCKETT TN-DECATUR TN-FAYETTE TN-GIBSON TN-HARDEMAN TN-HARDIN TN- HAYWOOD TN-HENDERSON TN-HENRY TN-MCNAIRY TN-MADISON TN-SHELBY TN- TIPTON TN-WEAKLEY TN- 0235 AM CDT TUE OCT 19 2004 TORNADO WATCH NUMBER 863 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES: IN ARKANSAS... CRITTENDEN... CROSS... LEE... PHILLIPS... ST. FRANCIS... IN MISSISSIPPI... ALCORN... BENTON... COAHOMA... DESOTO... ITAWAMBA... LAFAYETTE... LEE... MARSHALL... PANOLA... PONTOTOC... PRENTISS... QUITMAN... TATE... TIPPAH... TISHOMINGO... TUNICA... UNION... IN TENNESSEE... CARROLL... CHESTER... CROCKETT... DECATUR... FAYETTE... GIBSON... HARDEMAN... HARDIN... HAYWOOD... HENDERSON... HENRY... MCNAIRY... MADISON... SHELBY... TIPTON... WEAKLEY...
Local storm report, Oct 19, 5:24 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
524 AM CDT TUE OCT 19 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL WEST MEMPHIS 35.15N 90.18W
10/18/2004 1.00 INCH CRITTENDEN AR TRAINED SPOTTER
QUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF
AIRPORT RD AND HWY 70
1151 AM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
10/18/2004 1.50 INCH SHELBY TN PUBLIC
PING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST
BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF
BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE
REPORTED.
1210 PM FLASH FLOOD FRAYSER 35.22N 89.97W
10/18/2004 SHELBY TN TRAINED SPOTTER
2 FEET OF WATER REPORTED NEAR THE INTERSECTION OF JAMES
AND HOLLYWOOD RD
1230 PM TSTM WND DMG EADS 35.20N 89.67W
10/18/2004 SHELBY TN PUBLIC
SIDING TORN OFF OF A HOUSE. POWER POLE ALSO BLOWN DOWN.
0310 PM HAIL 10 S CORINTH 34.79N 88.52W
10/18/2004 0.75 INCH ALCORN MS TRAINED SPOTTER
NIKEL AND DIME SIZE HAIL
0312 PM HAIL GLEN 34.87N 88.50W
10/18/2004 1.75 INCH ALCORN MS TRAINED SPOTTER
GOLF BALL SIZED HAIL
0330 PM HAIL 5 S KOSSUTH 34.80N 88.64W
10/18/2004 1.00 INCH ALCORN MS TRAINED SPOTTER
SOME DIME SIZED HAIL IN ADDITION TO QUARTER SIZE HAIL.
0331 PM FUNNEL CLOUD 7 E RIENZI 34.76N 88.41W
10/18/2004 ALCORN MS TRAINED SPOTTER
THE TOWN OF JACINTO JUST NORTH OF PRENTISS COUNTY...A
FUNNEL CLOUD WAS SPOTTED.
0352 PM HAIL 2 N IUKA 34.84N 88.20W
10/18/2004 0.75 INCH TISHOMINGO MS TRAINED SPOTTER
DIME SIZED HAIL
0352 PM HAIL 2 N IUKA 34.84N 88.20W
10/18/2004 0.75 INCH TISHOMINGO MS AIRPLANE PILOT
DIME SIZE HAIL
0354 PM TSTM WND DMG 7 E IUKA 34.81N 88.07W
10/18/2004 COLBERT AL TRAINED SPOTTER
IN TOWN OF BURNSVILLE LARGE TREES FELL ON 2 TO 3 HOMES.
0354 PM TSTM WND DMG BURNSVILLE 34.84N 88.32W
10/18/2004 TISHOMINGO MS TRAINED SPOTTER
TREES DOWN ONTO 2 TO 3 HOMES. REPORTED BY TRAINED
SPOTTER.
0400 PM TSTM WND DMG 3 S IUKA 34.76N 88.20W
10/18/2004 TISHOMINGO MS LAW ENFORCEMENT
SIDING BLOWN OFF BOTH SIDES OF HOUSE. REPORTED BY COUNTY
EMA.
0400 PM TSTM WND DMG 7 E IUKA 34.81N 88.07W
10/18/2004 COLBERT AL TRAINED SPOTTER
WIDESPREAD WIND DAMAGE 3 MILES SOUTH OF BURNSVILLE. ROOF
DAMAGE AND TREES DOWN.
0400 PM TSTM WND DMG 3 S BURNSVILLE 34.80N 88.32W
10/18/2004 TISHOMINGO MS LAW ENFORCEMENT
WIDESPREAD ROOF DAMAGE AND TREES UPROOTED ALONG HIGHWAY
365.
0400 PM TSTM WND DMG 1 SE BURNSVILLE 34.83N 88.30W
10/18/2004 TISHOMINGO MS EMERGENCY MNGR
TREE DOWN ACROSS GARAGE NEAR CR171 AND HWY 72. REPORTED
BY COUNTY EMA.
0404 PM FUNNEL CLOUD 1 W IUKA 34.81N 88.21W
10/18/2004 TISHOMINGO MS FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED FUNNEL CLOUD JUST WEST OF CITY
OF IUKA
0404 PM FUNNEL CLOUD IUKA 34.81N 88.20W
10/18/2004 TISHOMINGO MS FIRE DEPT/RESCUE
0440 PM HAIL 3 SW DELAPLAINE 36.20N 90.76W
10/18/2004 1.50 INCH GREENE AR TRAINED SPOTTER
0500 PM FUNNEL CLOUD 5 W MARMADUKE 36.19N 90.48W
10/18/2004 GREENE AR LAW ENFORCEMENT
FUNNEL CLOUD REPORTED NEAR THE INTERSECTION OF HWY 135
AND 141.
0500 PM HAIL 5 W MARMADUKE 36.19N 90.48W
10/18/2004 0.75 INCH GREENE AR LAW ENFORCEMENT
0510 PM TORNADO LAFE 36.21N 90.50W
10/18/2004 GREENE AR BROADCAST MEDIA
TORNADO REPORTED ON THE GROUND NEAR LAFE BY MEDIA.
0515 PM TORNADO 4 N MARMADUKE 36.25N 90.39W
10/18/2004 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND REPORTED BY TRAINED SPOTTER
0516 PM TORNADO BIGGERS 36.33N 90.81W
10/18/2004 RANDOLPH AR LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND BY LAW ENFORCEMENT.
0532 PM TORNADO PEACH ORCHARD 36.28N 90.66W
10/18/2004 CLAY AR LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND BY LAW ENFORCEMENT.
0621 PM HAIL 1 N HOLCOMB 36.41N 90.02W
10/18/2004 0.75 INCH DUNKLIN MO TRAINED SPOTTER
PENNY SIZE HAIL REPORTED BY TRAINED SPOTTER.
0622 PM HAIL WALCOTT 36.03N 90.67W
10/18/2004 0.75 INCH GREENE AR LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED BY LAW ENFORCEMENT.
0655 PM FUNNEL CLOUD 2 NE PARAGOULD 36.08N 90.49W
10/18/2004 GREENE AR TRAINED SPOTTER
2 FUNNEL CLOUDS REPORTED BY TRAINED SPOTTER 2.5 MILES
NORTHEAST OF HWYS 412 AND 135.
0710 PM TORNADO PARAGOULD 36.06N 90.51W
10/18/2004 GREENE AR PUBLIC
2 TORNADOES OBSERVED ON THE GROUND. REPORTED BY PUBLIC.
0734 PM TSTM WND DMG RIVES 36.36N 89.05W
10/18/2004 OBION TN EMERGENCY MNGR
TREES DOWN. REPORTED BY COUNTY EMA.
0735 PM FUNNEL CLOUD KENNETT 36.24N 90.05W
10/18/2004 DUNKLIN MO TRAINED SPOTTER
FUNNEL CLOUD REPORTED BY TRAINED SPOTTER.
0737 PM FUNNEL CLOUD UNION CITY 36.42N 89.05W
10/18/2004 OBION TN EMERGENCY MNGR
FUNNEL CLOUD REPORTED NEAR PLEASANT VALLEY ROAD BY COUNTY
EMA.
0745 PM FUNNEL CLOUD 3 E ENVILLE 35.39N 88.37W
10/18/2004 CHESTER TN EMERGENCY MNGR
FUNNEL CLOUD REPORTED JUST EAST OF JACKS CREEK BY COUNTY
EMA.
0755 PM TORNADO COOTER 36.05N 89.81W
10/18/2004 PEMISCOT MO EMERGENCY MNGR
*** 3 FATAL, 4 INJ *** TORNADO STRUCK SOUTHEAST PART OF
TOWN AT COTTONWOOD POINT NEAR MISSISSIPPI RIVER. 3
FATALITIES...4 IN HOSPITAL. ALL PERSONS ARE ACCOUNTED
FOR. ONE HOUSE DESTROYED...2 MOBILE HOMES DESTROYED...
SMALL CAMPER TOWED BY TRUCK ALSO DESTROYED.
0800 PM TORNADO COOTER 36.05N 89.81W
10/18/2004 PEMISCOT MO LAW ENFORCEMENT
HOME DAMAGED JUST EAST OF COOTER. UNKNOWN
INJURED/MISSING. REPORTED BY LAW ENFORCEMENT.
0800 PM TORNADO COOTER 36.05N 89.81W
10/18/2004 PEMISCOT MO EMERGENCY MNGR
TORNADO DESTROYED HOME JUST EAST OF COOTER WITH ONE
FATALITY AND THREE MISSING. REPORTED BY LAW ENFORCEMENT.
0840 PM TSTM WND DMG 4 N DRESDEN 36.34N 88.69W
10/18/2004 WEAKLEY TN LAW ENFORCEMENT
ROOF PARTIALLY TORN OFF OF HOUSE WITH NUMEROUS TREES
DOWN. REPORTED BY LAW ENFORCEMENT.
0845 PM HAIL HENDERSON 35.44N 88.65W
10/18/2004 0.75 INCH CHESTER TN EMERGENCY MNGR
PENNY SIZE HAIL REPORTED BY COUNTY EMA.
0850 PM HAIL POCAHONTAS 36.26N 90.97W
10/18/2004 0.75 INCH RANDOLPH AR TRAINED SPOTTER
0850 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
10/18/2004 DYER TN TRAINED SPOTTER
POWER LINES DOWN. REPORTED BY TRAINED SPOTTER.
0903 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
10/18/2004 DYER TN LAW ENFORCEMENT
UNCONFIRMED TORNADO WITH DAMAGE TO HOME AND ANOTHER
BUILDING. REPORTED BY LAW ENFORCEMENT.
0912 PM TORNADO 3 W PARIS 36.30N 88.36W
10/18/2004 HENRY TN LAW ENFORCEMENT
PROBABLE TORNADO RIPPED ROOF OF MANUFACTURING BUILDING.
0912 PM TSTM WND DMG 2 N PARIS 36.33N 88.31W
10/18/2004 HENRY TN FIRE DEPT/RESCUE
*** 1 INJ *** INJURY WAS REPORTED AS TREE FELL ON CAR.
0913 PM HAIL WHEELER 34.58N 88.60W
10/18/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0925 PM HAIL 2 SE COOTER 36.03N 89.78W
10/18/2004 1.00 INCH PEMISCOT MO AMATEUR RADIO
QUARTER SIZE HAIL REPORTED BY AMATEUR RADIO OPERATOR.
1010 PM TSTM WND DMG 4 NNE GIBSON 35.93N 88.81W
10/18/2004 GIBSON TN EMERGENCY MNGR
NUMEROUS TREES REPORTED KNOCKED DOWN BY GIBSON COUNTY EMA
BETWEEN MILAN AND TRENTON.
1023 PM HAIL MILAN 35.92N 88.75W
10/18/2004 1.75 INCH GIBSON TN EMERGENCY MNGR
1027 PM HAIL MILAN 35.92N 88.75W
10/18/2004 1.00 INCH GIBSON TN TRAINED SPOTTER
1100 PM TSTM WND DMG 5 SE FRIENDSHIP 35.86N 89.18W
10/18/2004 CROCKETT TN TRAINED SPOTTER
SEVERAL TREES DOWN AND POWER LINES DOWNS JUST NORTH OF
THE TOWN OF CROCKETT MILLS.
0520 AM FLASH FLOOD SENATOBIA 34.62N 89.97W
10/19/2004 TATE MS EMERGENCY MNGR
REPORTS OF SEVERAL ROADS IMPASSABLE WITH CARS STALLED
&&
JFBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 7:25 PM CDT | Tornado Warning | MEG | Monroe | 50 min |
| Oct 18, 7:49 PM CDT | Severe Thunderstorm Warning | MEG | Pontotoc, Union | 41 min |
| Oct 18, 8:12 PM CDT | Tornado Warning | MEG | Monroe | 48 min |
| Oct 18, 8:29 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Union | 31 min |
| Oct 18, 9:11 PM CDT | Tornado Warning | MEG | Prentiss | 49 min |
| Oct 18, 9:39 PM CDT | Tornado Warning | MEG | Tishomingo | 51 min |
| Oct 19, 4:54 AM CDT | Tornado Warning | MEG | Lee | 36 min |
| Oct 19, 5:10 AM CDT | Flash Flood Warning | MEG | Lafayette, Union | 2 hr |
| Oct 19, 5:20 AM CDT | Flash Flood Warning | MEG | Tate | 115 min |
| Oct 19, 6:32 AM CDT | Flash Flood Warning | MEG | Lee | 118 min |
| Oct 19, 6:50 AM CDT | Flash Flood Warning | MEG | Itawamba | 115 min |
| Oct 19, 7:14 AM CDT | Flash Flood Warning | MEG | Union | 61 min |
| Oct 19, 7:23 AM CDT | Flash Flood Warning | MEG | Pontotoc | 97 min |
| Oct 19, 8:28 AM CDT | Flash Flood Warning | MEG | Lee | 62 min |
| Oct 19, 8:39 AM CDT | Flash Flood Warning | MEG | Itawamba | 66 min |
| Oct 19, 10:16 AM CDT | Severe Thunderstorm Warning | MEG | Marshall | 29 min |
| Oct 19, 11:09 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Union | 36 min |
| Oct 19, 11:43 AM CDT | Severe Thunderstorm Warning | MEG | Union | 47 min |
| Oct 19, 12:19 PM CDT | Severe Thunderstorm Warning | MEG | Lee | 41 min |
| Oct 19, 12:21 PM CDT | Flash Flood Warning | MEG | Union | 114 min |
| Oct 19, 12:32 PM CDT | Tornado Warning | MEG | Lee | 28 min |
| Oct 19, 12:36 PM CDT | Flash Flood Warning | MEG | Lee | 54 min |
| Oct 19, 12:41 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 49 min |
| Oct 19, 12:50 PM CDT | Tornado Warning | MEG | Itawamba | 40 min |
| Oct 19, 1:26 PM CDT | Tornado Warning | MEG | Itawamba | 19 min |
Nearby
Flash Flood Warnings in Mississippi, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.